# SDR 96ZZZX3144

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 900R115000109
- Condition: Defective
- Location: M/R
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE LOOSING PAINT.  JOINT FILLER ERODING.  ABRASION STRIP DEBONDING AT JOINTS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
